# SDR DALA12015433210

- Difficulty date: December 6, 2012
- Submitted: December 8, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361081000020
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD UTILITY FLOOR PANEL 221EF CRACKED 4.0" X 1.0". AND FWD UTILITY PANEL 221EF.  REPLACED IAW SRM 51-72-00.
